MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 1; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 1; CEMENTLESS STEM
Catalog Number 01.18.431
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 may 2021: lot 2009295: (b)(4) items manufactured and released on 25-nov-2020.Expiration date: 2025-11-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional item involved in the event, batch review performed on 11 may 2021: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.2002607.Lot 2002607: (b)(4) items manufactured and released on 30-jul-2020.Expiration date: 2025-07-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting instability due to a leg length discrepancy.The cause of the leg length discrepancy is unknown.3 days after primary the surgeon revised the stem and head and the surgery was completed successfully.

Brand Name
STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 1
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11911476
Report Number3005180920-2021-00452
Device Sequence Number16467944
Product Code LZO
UDI-Device Identifier07630040720205
UDI-Public07630040720205
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2025
Device Catalogue Number01.18.431
Device Lot Number2009295
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR